RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 706–719 (Mi tvp3737)  

This article is cited in 3 scientific papers (total in 3 papers)

On Limit Theorems for Ratios Which Generated by Random Walks in Homogeneous Spaces. I

M. G. Shur


Full text: PDF file (3252 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 656–667

Bibliographic databases:

Received: 11.07.1986

Citation: M. G. Shur, “On Limit Theorems for Ratios Which Generated by Random Walks in Homogeneous Spaces. I”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 706–719; Theory Probab. Appl., 33:4 (1988), 656–667

Citation in format AMSBIB
\Bibitem{Shu88}
\by M.~G.~Shur
\paper On Limit Theorems for Ratios Which Generated by Random Walks in Homogeneous Spaces.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 706--719
\mathnet{http://mi.mathnet.ru/tvp3737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979738}
\zmath{https://zbmath.org/?q=an:0713.60009|0674.60014}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 656--667
\crossref{https://doi.org/10.1137/1133099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3737
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. G. Shur, “The Asymptotic Equidistribution of Convolution Powers of Symmetric Probability Measures on Unimodular Groups”, Funct. Anal. Appl., 27:1 (1993), 78–79  mathnet  crossref  mathscinet  zmath  isi
    2. M. G. Shur, “On the theorem on asymptotic equidistribution of the convolution powers of symmetric measures on a unimodular group”, Math. Notes, 60:1 (1996), 89–93  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. G. Shur, “Uniform integrability condition in strong ration limit theorems”, Theory Probab. Appl., 50:3 (2006), 436–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020